# SDR GTIA2025020638722

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,570 hours, 4,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENTIRE CREW SMELLED MUSTY DIRTY LAUNDRY ODOR ON DESCENT TO LANDING YURNING OFF PACK 2 CAUSED ODOR TO DISSIPATE AT 30,000, ODOR RETURNED AT 6000. PACK 2 OFF DIDNT HELP AS MUCH-PERFORM TROUBLESHOOTING IAW TSM 05-50-00-810-831-A, PACK 2 CONFIRMED AS SOURCE OF ODOR. PACK 1 OPS NORMAL WITHOUT ODOR. AIRCRAFT OK FOR SERVICE. MOC # 70473.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, MUSTY DRY, MOLDY, UNFAMILIAR CHEMICAL. TEMPORARY. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, FWD CABIN/GALLED(LAV), MID CABIN, AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
